# SDR SWAA2022031638991

- Difficulty date: September 5, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER IS CRACKED BS 663 LBL 26 WL 150 / REPAIRED PER: EA 1-757-16571 REV IR AND ATS ER 19-04701 REV IR
